# SDR USAA2014040700001

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 64,337 hours, 9,449 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESS MSG FOR 3L ON FLIGHT ATTENDANT PANEL.  SERVICED 3L DOOR EMERGENCY OPERATION CYLINDER TO REQUIRED PRESS.
